# SDR IPXA2023090760281

- Difficulty date: August 20, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,182 hours, 20,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   LOWER FUSELAGE SKIN AT STA.1440, STRINGER 29L HAS A BULDGE BETWEEN STRINGER ATTACH RIVETS. DOT 8-001. APPLIED CIC AT NEW STRINGER I.A.W. AMM 51-00-59. VERIFIED ALL WORK COMPLETE.
